Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.

Very Depressed
beautifulbuffalo posted:
I'm struggling to lose weight that was put on from medication. I'm not taking the one medication which makes you really gain weight but still on lithium which makes yoiu gain weight. I'm losing a lb here and a lb thhere but not fast enough. I can't stop taking the lithium or I get suicidal. And I'm feeling very bad right now. My depression has really got me down. I need some advice and a pick me up.
itmatsb responded:
If you are refusing to take the one medication and are very depressed, you have a big problem. Can you talk to the doctor about your problem with the med and see if you can take something else? If not, you're doomed to feel terrible. Or try a different doctor. I have suffered from bad depression and it really surprises me that someone would care more about their weight than in feeling good.
rohvannyn replied to itmatsb's response:
What if gaining a bunch of weight due to the medication is part of what is causing you to feel terrible? I can understand that, completely! It can be really hard to feel good, even with properly dosed and prescribed medication, if you feel powerless to control your weight gain. That directly affects your quality of life.

Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Do not change your meds...Expert
without consulting your prescriber. I am very concerned with many, many posts where folks are dropping, lowering, changing their meds ... More
Was this Helpful?
106 of 144 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.